# SDR R61A201612270761

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 3,775 hours, 2,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 425410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLIGHT DECK EMERGENCY LIGHT ASSY IAW AMM AND OPS CHECKED GOOD.
